# SDR DL72E952875

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 5754 · Leading Edge Devices
- Part: Le Skin
- Part number: 6516221100
- Condition: Dented
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, NR 5 L/E SLAT WAS FOUND WITH L/E OUTER SKIN DENTED.  REPAIRED PER SRM 57-50-3 FIG 6.
